Alert archive / Nevada / Wind Advisories in 2022

Wind Advisory 35, NWS Las Vegas, NV

October 31, 20224 counties in Nevada; Inyo County, San Bernardino County, California; Mohave County, Arizona

NWS Las Vegas, NV issued this wind advisory at Oct 31, 2022, 2:06 AM PDT for 4 counties in Nevada; Inyo County, San Bernardino County, California; Mohave County, Arizona. It took effect at Nov 1, 2022, 12:00 PM PDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2022, 2:06 AM PDT (09:06 UTC)
In effect from
Nov 1, 2022, 12:00 PM PDT
Expired
Nov 2, 2022, 6:00 AM PDT
In force
18 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, Inyo County, CA, San Bernardino County, CA, Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 142 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 9.1 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2022-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2022-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4215 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

892 
WWUS75 KVEF 310906
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
206 AM PDT Mon Oct 31 2022

CAZ519>523-312200-
/O.NEW.KVEF.WI.Y.0035.221101T1900Z-221102T0400Z/
Eastern Sierra Slopes-Owens Valley-White Mountains of Inyo County-
Death Valley National Park-Western Mojave Desert-
Including Aspendell, Whitney Portal, Bishop, Independence, 
Lone Pine, Olancha, Westgard Pass, Bristlecone Pine, 
Furnace Creek, Stovepipe Wells, Shoshone, Barstow, Daggett, 
and Fort Irwin
206 AM PDT Mon Oct 31 2022

...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM PDT TUESDAY...

* WHAT...South to west winds 20 to 35 mph with gusts up to 50 mph
  expected.

* WHERE...Eastern Sierra Slopes, Owens Valley, White Mountains 
  of Inyo County, Death Valley National Park and Western Mojave 
  Desert.

* WHEN...From noon to 9 PM PDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Areas of blowing dust or sand resulting in briefly lowered
  visibilities. 

* ADDITIONAL DETAILS...Locally stronger winds up to 55 mph 
  possible near and below canyon openings along the slopes of the 
  southern Sierra in Inyo County. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NVZ014-015-017-312200-
/O.NEW.KVEF.WI.Y.0035.221101T1900Z-221102T0600Z/
Esmeralda and Central Nye County-Lincoln County-
Western Clark and Southern Nye County-
Including Beatty, Goldfield, Silver Peak, Dyer, Caliente, Pioche,
Panaca, Hiko, Alamo, Rachel, Pahrump, Indian Springs, 
Desert Rock, and Amargosa Valley
206 AM PDT Mon Oct 31 2022

...WIND ADVISORY IN EFFECT FROM NOON TO 11 PM PDT TUESDAY...

* WHAT...South winds 20 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Esmeralda and Central Nye County, Lincoln County and 
  Western Clark and Southern Nye County.

* WHEN...From noon to 11 PM PDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Areas of blowing dust or sand resulting in briefly lowered
  visibilities. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ001-003-036-NVZ021-312200-
/O.NEW.KVEF.WI.Y.0035.221101T1900Z-221102T0400Z/
Northwest Plateau-Northwest Deserts-
Lake Mead National Recreation Area-
Including Colorado City, Pipe Spring National Monument, Tuweep, 
Mt Trumbull, Western Grand Canyon, Kingman, Golden Valley, 
Dolan Springs, Valentine, Wikieup, Yucca, Bullhead City, Oatman, 
Mohave Valley, Hoover Dam, and Laughlin
206 AM PDT Mon Oct 31 2022 /206 AM MST Mon Oct 31 2022/

...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM PDT TUESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...In Arizona, Northwest Plateau, Northwest Deserts and 
  Lake Mead National Recreation Area. In Nevada, Lake Mead 
  National Recreation Area.

* WHEN...From noon to 9 PM PDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Areas of blowing dust or sand resulting in briefly lowered
  visibilities. 

* ADDITIONAL DETAILS...Strong winds will create dangerous boating
  conditions on area lakes during the advisory period. These winds
  will create very choppy waters and generate large waves which
  could capsize or swamp small craft. For your personal
  safety...operators of small craft are urged to postpone their
  outings until the winds subside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
6 follow-up statements
476 
WWUS75 KVEF 311955
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
1255 PM PDT Mon Oct 31 2022

NVZ019-011000-
/O.EXB.KVEF.WI.Y.0035.221101T1900Z-221102T1300Z/
Spring Mountains-Red Rock Canyon-
Including The Town Of Mt Charleston and Red Rock Canyon
1255 PM PDT Mon Oct 31 2022

...WIND ADVISORY IN EFFECT FROM NOON TUESDAY TO 6 AM PDT
WEDNESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Spring Mountains-Red Rock Canyon.

* WHEN...From noon Tuesday to 6 AM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ519>523-011000-
/O.CON.KVEF.WI.Y.0035.221101T1900Z-221102T0400Z/
Eastern Sierra Slopes-Owens Valley-White Mountains of Inyo County-
Death Valley National Park-Western Mojave Desert-
Including Aspendell, Whitney Portal, Bishop, Independence, 
Lone Pine, Olancha, Westgard Pass, Bristlecone Pine, 
Furnace Creek, Stovepipe Wells, Shoshone, Barstow, Daggett, 
and Fort Irwin
1255 PM PDT Mon Oct 31 2022

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM PDT
TUESDAY...

* WHAT...South to west winds 25 to 35 mph with gusts up to 50 mph
  expected.

* WHERE...Eastern Sierra Slopes, Owens Valley, White Mountains 
  of Inyo County, Death Valley National Park and Western Mojave 
  Desert.

* WHEN...From noon to 9 PM PDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Areas of blowing dust or sand resulting in briefly 
  lowered visibilities.

* ADDITIONAL DETAILS...Locally stronger winds up to 55 mph 
  possible near and below canyon openings along the slopes of 
  the southern Sierra in Inyo County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NVZ014-015-017-011000-
/O.CON.KVEF.WI.Y.0035.221101T1900Z-221102T0600Z/
Esmeralda and Central Nye County-Lincoln County-
Western Clark and Southern Nye County-
Including Beatty, Goldfield, Silver Peak, Dyer, Caliente, Pioche,
Panaca, Hiko, Alamo, Rachel, Pahrump, Indian Springs, 
Desert Rock, and Amargosa Valley
1255 PM PDT Mon Oct 31 2022

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 11 PM PDT
TUESDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Esmeralda and Central Nye County, Lincoln County and 
  Western Clark and Southern Nye County.

* WHEN...From noon to 11 PM PDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Areas of blowing dust or sand resulting in briefly 
  lowered visibilities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ001-003-036-NVZ021-011000-
/O.CON.KVEF.WI.Y.0035.221101T1900Z-221102T0400Z/
Northwest Plateau-Northwest Deserts-
Lake Mead National Recreation Area-
Including Colorado City, Pipe Spring National Monument, Tuweep, 
Mt Trumbull, Western Grand Canyon, Kingman, Golden Valley, 
Dolan Springs, Valentine, Wikieup, Yucca, Bullhead City, Oatman, 
Mohave Valley, Hoover Dam, and Laughlin
1255 PM PDT Mon Oct 31 2022 /1255 PM MST Mon Oct 31 2022/

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM PDT
TUESDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...In Arizona, Northwest Plateau, Northwest Deserts and 
  Lake Mead National Recreation Area. In Nevada, Lake Mead 
  National Recreation Area.

* WHEN...From noon to 9 PM PDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Areas of blowing dust or sand resulting in briefly 
  lowered visibilities.

* ADDITIONAL DETAILS...Strong winds will create dangerous 
  boating conditions on area lakes during the advisory period. 
  These winds will create very choppy waters and generate large 
  waves which could capsize or swamp small craft. For your 
  personal safety... operators of small craft are urged to 
  postpone their outings until the winds subside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
893 
WWUS75 KVEF 010944
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
244 AM PDT Tue Nov 1 2022

CAZ519>523-012100-
/O.CON.KVEF.WI.Y.0035.221101T1900Z-221102T0400Z/
Eastern Sierra Slopes-Owens Valley-White Mountains of Inyo County-
Death Valley National Park-Western Mojave Desert-
Including Aspendell, Whitney Portal, Bishop, Independence, 
Lone Pine, Olancha, Westgard Pass, Bristlecone Pine, 
Furnace Creek, Stovepipe Wells, Shoshone, Barstow, Daggett, 
and Fort Irwin
244 AM PDT Tue Nov 1 2022

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING...

* WHAT...South to west winds 25 to 35 mph with gusts up to 50 
  mph expected.

* WHERE...Eastern Sierra Slopes, Owens Valley, White Mountains 
  of Inyo County, Death Valley National Park and Western Mojave 
  Desert.

* WHEN...From noon to 9 PM PDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Areas of blowing dust or sand resulting in briefly 
  lowered visibilities.

* ADDITIONAL DETAILS...Locally stronger winds up to 60 mph
  possible near and below canyon openings along the slopes of the
  southern Sierra in Inyo County. Strong cross winds are possible
  across US-395, especially between Olancha and Lone Pine. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NVZ014-015-017-012100-
/O.CON.KVEF.WI.Y.0035.221101T1900Z-221102T0600Z/
Esmeralda and Central Nye County-Lincoln County-
Western Clark and Southern Nye County-
Including Beatty, Goldfield, Silver Peak, Dyer, Caliente, Pioche,
Panaca, Hiko, Alamo, Rachel, Pahrump, Indian Springs, 
Desert Rock, and Amargosa Valley
244 AM PDT Tue Nov 1 2022

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 11 PM PDT
THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Esmeralda and Central Nye County, Lincoln County and 
  Western Clark and Southern Nye County.

* WHEN...From noon to 11 PM PDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Areas of blowing dust or sand resulting in briefly 
  lowered visibilities.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ001-003-036-NVZ021-012100-
/O.CON.KVEF.WI.Y.0035.221101T1900Z-221102T0400Z/
Northwest Plateau-Northwest Deserts-
Lake Mead National Recreation Area-
Including Colorado City, Pipe Spring National Monument, Tuweep, 
Mt Trumbull, Western Grand Canyon, Kingman, Golden Valley, 
Dolan Springs, Valentine, Wikieup, Yucca, Bullhead City, Oatman, 
Mohave Valley, Hoover Dam, and Laughlin
244 AM PDT Tue Nov 1 2022 /244 AM MST Tue Nov 1 2022/

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...In Arizona, Northwest Plateau, Northwest Deserts and 
  Lake Mead National Recreation Area. In Nevada, Lake Mead 
  National Recreation Area.

* WHEN...From noon to 9 PM PDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Areas of blowing dust or sand resulting in briefly 
  lowered visibilities.

* ADDITIONAL DETAILS...Strong winds will create dangerous 
  boating conditions on area lakes during the advisory period. 
  These winds will create very choppy waters and generate large 
  waves which could capsize or swamp small craft. For your 
  personal safety... operators of small craft are urged to 
  postpone their outings until the winds subside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NVZ019-012100-
/O.CON.KVEF.WI.Y.0035.221101T1900Z-221102T1300Z/
Spring Mountains-Red Rock Canyon-
Including The Town Of Mt Charleston and Red Rock Canyon
244 AM PDT Tue Nov 1 2022

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM PDT
WEDNESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Spring Mountains-Red Rock Canyon.

* WHEN...From noon today to 6 AM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
055 
WWUS75 KVEF 012006
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
106 PM PDT Tue Nov 1 2022

CAZ519>523-020400-
/O.CON.KVEF.WI.Y.0035.000000T0000Z-221102T0400Z/
Eastern Sierra Slopes-Owens Valley-White Mountains of Inyo County-
Death Valley National Park-Western Mojave Desert-
Including Aspendell, Whitney Portal, Bishop, Independence, 
Lone Pine, Olancha, Westgard Pass, Bristlecone Pine, 
Furnace Creek, Stovepipe Wells, Shoshone, Barstow, Daggett, 
and Fort Irwin
106 PM PDT Tue Nov 1 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Eastern Sierra Slopes, Owens Valley, White Mountains 
  of Inyo County, Death Valley National Park and Western Mojave 
  Desert.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Areas of blowing dust may lead to reduced visibilities.

* ADDITIONAL DETAILS...Locally stronger winds up to 60 mph
  possible near and below canyon openings along the slopes of the
  southern Sierra in Inyo County. Strong cross winds are possible
  across US-395, especially between Olancha and Lone Pine. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NVZ014-015-017-020500-
/O.CON.KVEF.WI.Y.0035.000000T0000Z-221102T0600Z/
Esmeralda and Central Nye County-Lincoln County-
Western Clark and Southern Nye County-
Including Beatty, Goldfield, Silver Peak, Dyer, Caliente, Pioche,
Panaca, Hiko, Alamo, Rachel, Pahrump, Indian Springs, 
Desert Rock, and Amargosa Valley
106 PM PDT Tue Nov 1 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Esmeralda and Central Nye County, Lincoln County and 
  Western Clark and Southern Nye County.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Areas of blowing dust or sand resulting in briefly 
  lowered visibilities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ001-003-036-NVZ021-020400-
/O.CON.KVEF.WI.Y.0035.000000T0000Z-221102T0400Z/
Northwest Plateau-Northwest Deserts-
Lake Mead National Recreation Area-
Including Colorado City, Pipe Spring National Monument, Tuweep, 
Mt Trumbull, Western Grand Canyon, Kingman, Golden Valley, 
Dolan Springs, Valentine, Wikieup, Yucca, Bullhead City, Oatman, 
Mohave Valley, Hoover Dam, and Laughlin
106 PM PDT Tue Nov 1 2022 /106 PM MST Tue Nov 1 2022/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...In Arizona, Northwest Plateau, Northwest Deserts and 
  Lake Mead National Recreation Area. In Nevada, Lake Mead 
  National Recreation Area.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Areas of blowing dust or sand resulting in briefly 
  lowered visibilities.

* ADDITIONAL DETAILS...Strong winds will create dangerous 
  boating conditions on area lakes during the advisory period. 
  These winds will create very choppy waters and generate large 
  waves which could capsize or swamp small craft. For your 
  personal safety... operators of small craft are urged to 
  postpone their outings until the winds subside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NVZ019-020500-
/O.CON.KVEF.WI.Y.0035.000000T0000Z-221102T1300Z/
Spring Mountains-Red Rock Canyon-
Including The Town Of Mt Charleston and Red Rock Canyon
106 PM PDT Tue Nov 1 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT WEDNESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph.

* WHERE...Spring Mountains-Red Rock Canyon.

* WHEN...Until 6 AM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
817 
WWUS75 KVEF 020401
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
901 PM PDT Tue Nov 1 2022

CAZ519>523-020515-
/O.EXP.KVEF.WI.Y.0035.000000T0000Z-221102T0400Z/
Eastern Sierra Slopes-Owens Valley-White Mountains of Inyo County-
Death Valley National Park-Western Mojave Desert-
Including Aspendell, Whitney Portal, Bishop, Independence, 
Lone Pine, Olancha, Westgard Pass, Bristlecone Pine, 
Furnace Creek, Stovepipe Wells, Shoshone, Barstow, Daggett, 
and Fort Irwin
901 PM PDT Tue Nov 1 2022

...WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

Wind speeds have subsided this evening across Inyo and San 
Bernardino counties. Breezy southwest winds will continue 
overnight, but will remain below advisory level. As such, the Wind
Advisory will be allowed to expire.

$$

AZZ001-003-036-NVZ021-020515-
/O.EXP.KVEF.WI.Y.0035.000000T0000Z-221102T0400Z/
Northwest Plateau-Northwest Deserts-
Lake Mead National Recreation Area-
Including Colorado City, Pipe Spring National Monument, Tuweep, 
Mt Trumbull, Western Grand Canyon, Kingman, Golden Valley, 
Dolan Springs, Valentine, Wikieup, Yucca, Bullhead City, Oatman, 
Mohave Valley, Hoover Dam, and Laughlin
901 PM PDT Tue Nov 1 2022 /901 PM MST Tue Nov 1 2022/

...WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

Wind speeds have subsided this evening across Mohave County and
along the Colorado River Valley. Breezy south-southwest winds 
will continue overnight, but will remain below advisory level. As 
such, the Wind Advisory will be allowed to expire.

$$

NVZ014-015-017-020600-
/O.CON.KVEF.WI.Y.0035.000000T0000Z-221102T0600Z/
Esmeralda and Central Nye County-Lincoln County-
Western Clark and Southern Nye County-
Including Beatty, Goldfield, Silver Peak, Dyer, Caliente, Pioche,
Panaca, Hiko, Alamo, Rachel, Pahrump, Indian Springs, 
Desert Rock, and Amargosa Valley
901 PM PDT Tue Nov 1 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Esmeralda and Central Nye County, Lincoln County and 
  Western Clark and Southern Nye County.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Areas of blowing dust or sand resulting in briefly 
  lowered visibilities.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NVZ019-020600-
/O.CON.KVEF.WI.Y.0035.000000T0000Z-221102T1300Z/
Spring Mountains-Red Rock Canyon-
Including The Town Of Mt Charleston and Red Rock Canyon
901 PM PDT Tue Nov 1 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT WEDNESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph.

* WHERE...Spring Mountains-Red Rock Canyon.

* WHEN...Until 6 AM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
601 
WWUS75 KVEF 020558
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
1058 PM PDT Tue Nov 1 2022

NVZ014-015-017-020700-
/O.EXP.KVEF.WI.Y.0035.000000T0000Z-221102T0600Z/
Esmeralda and Central Nye County-Lincoln County-
Western Clark and Southern Nye County-
Including Beatty, Goldfield, Silver Peak, Dyer, Caliente, Pioche,
Panaca, Hiko, Alamo, Rachel, Pahrump, Indian Springs, 
Desert Rock, and Amargosa Valley
1058 PM PDT Tue Nov 1 2022

...WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING...

Wind speeds have subsided this evening across much of the region.
Breezy southwest winds gusting to 25 to 35 MPH will continue 
overnight, but will remain below advisory level and be less 
impactful. As such, the Wind Advisory will be allowed to expire.

$$

NVZ019-021300-
/O.CON.KVEF.WI.Y.0035.000000T0000Z-221102T1300Z/
Spring Mountains-Red Rock Canyon-
Including The Town Of Mt Charleston and Red Rock Canyon
1058 PM PDT Tue Nov 1 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT WEDNESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph.

* WHERE...Spring Mountains-Red Rock Canyon.

* WHEN...Until 6 AM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
136 
WWUS75 KVEF 021253
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
553 AM PDT Wed Nov 2 2022

NVZ019-021400-
/O.EXP.KVEF.WI.Y.0035.000000T0000Z-221102T1300Z/
Spring Mountains-Red Rock Canyon-
Including The Town Of Mt Charleston and Red Rock Canyon
553 AM PDT Wed Nov 2 2022

...WIND ADVISORY WILL EXPIRE AT 6 AM PDT EARLY THIS MORNING...

Wind speeds have subsided this evening across the area. Breezy 
southwest winds gusting to 30 to 40 MPH will continue through the
morning and early afternoon, but will remain below advisory level
and be less impactful. As such, the Wind Advisory will be allowed
to expire.

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Oct 31, 1:44 AM PDT, 22 minutes earlier.

Area forecast discussion, Oct 31, 1:44 AM PDT, 22 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
144 AM PDT Mon Oct 31 2022

.SYNOPSIS...Enjoy your Halloween day as significant changes
occur through the remainder of the week. A cold, strong area of low
pressure will impact the Great Basin and Mojave Desert with windy,
colder and showery conditions Tuesday into Thursday. The first
accumulating snow of the Fall will occur for some of the higher
elevations.
&&

.SHORT TERM...through Friday Wednesday night.

Our Halloween will start out sunny under a ridge of high pressure.
However, considerable area of mid/high clouds currently lurking
along central California will invade our skies throughout the day
and continue into tonight. No significant winds expected with
pleasant temperatures heading into the evening for those trick-or-
treaters.

Strong trough presently over the Gulf of Alaska will deepen
southward across the western states Tuesday and Wednesday. There
will be a lead shortwave rounding the base of the trough through
northern California Tuesday. Impressive surface pressures falls
forecast across Nevada tomorrow afternoon setting up downslope wind
potential along the eastern Sierra Slopes, along with gusty south-
southwest winds across the Great Basin. Opted to issue a wind
advisory for parts of area starting at noon Tuesday and running into
the evening hours. Anticipate strongest gusts will occur across
central Nye and northern Lincoln Counties as models depict some 50-
55 kts H7 winds. Weakening AR/favorable orographic flow will keep
highest precipitation totals on the western side of the Sierra with
lighter amounts spilling over the crest into Inyo County Tuesday
night.

As trough continues to dig into the Great Basin Wednesday will need
to monitor for potential strong frontogenesis producing bands of
heavier precipitation along the cold front across northern Lincoln
County in the afternoon and evening. Snow levels will be low enough
for this to fall as snow so some type of winter weather headline may
be needed. Elsewhere, breezy to windy conditions will persist along
with additional light showers developing throughout the area.
Temperatures will take about a 10-15 degree slide between Tuesday
and Wednesday.

.LONG TERM...Thursday through Sunday.

Closed low will continue to progress southward on Thursday with cool
and unstable air spreading across southern Nevada and Northwest
Arizona through the day. This will promote scattered rain and
mountain snow showers, with some light snow accumulations likely in
the Spring Mountains and parts of the southern Great Basin,
particularly Lincoln County. Snow levels will be dropping to ~4000
feet though measurable accumulations will be favored closer to the
5000 foot range and higher. As the low departs by Friday morning,
much cooler air will invade the region with the first freeze of the
season possible for central and southern Mohave County as well as
the cooler desert valleys of far southern Clark county and
Northeastern San Bernardino counties. Temperatures will gradually
moderate over the weekend as high pressure rebuilds.
&&

.AVIATION...For Harry Reid...No operationally-significant weather
anticipated through the TAF period. Typical diurnal patterns
expected to dominate, with east-northeast winds in the afternoon and
southwest winds at night. Speeds generally around 5 knots. SCT-BKN
high and mid-level clouds begin to move in this afternoon,
persisting through most of the night. Ceilings AOA 15 kft.

For the rest of southern Nevada, northwest Arizona and southeast
California...Typical diurnal winds patterns anticipated for most of
the TAF sites, with speeds generally 10 knots or less. North breezes
will linger in the Colorado River Valley this morning, but are
forecast to weaken and turn southerly this afternoon. SCT-BKN high
and mid-level clouds move in today, reaching the western sites
around sunrise and the eastern sites around noon. Ceilings AOA 15
kft.
&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.
&&

SHORT TERM...Pierce
LONG TERM...Outler
AVIATION...Woods

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

Nearby

Wind Advisories in Nevada, 2022Wind Advisories in California, 2022Wind Advisories in Arizona, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.